# SDR ABXA2024012300115

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 93,942 hours, 42,232 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Part serial: BN7210
- Condition: Faulted
- Location: Aft Cabin Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT CABIN TEMP EICAS MSG DURING TAXI .AC BTB MAINTENCE ENTERED AC AND DEFERRED SYSTEM IAW ABX MEL 21-61-1-2. RETURNED AC TO SERVICE AND AC DEPARTED.     AC WAS REPAIRED IN PHX REPLACED MAIN CARGO AFT CABIN ZONE TEMP SENSOR IAW AMM 21-61-08. OPS CHECK TESTS GOOD. THIS ACTION CLEARS DI PLACARDS REMOVED. THIS SYSTEM IS FULLY OPERATIONAL.
